Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 8, 2015, 6:39 PM EDT for Lackawanna County, Luzerne County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 8, 2015, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lackawanna County, PA, Luzerne County, PA
The radar
The Binghamton radar (KBGM), 96 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS51 KBGM 082239
FFWBGM
PAC069-079-090145-
/O.NEW.KBGM.FF.W.0003.150608T2239Z-150609T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
639 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN LUZERNE COUNTY IN NORTHEASTERN PENNSYLVANIA...
CENTRAL LACKAWANNA COUNTY IN NORTHEASTERN PENNSYLVANIA...
* UNTIL 945 PM EDT
* AT 637 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN HAS FALLEN
ACROSS THE WARNED AREA...INCLUDING MUCH OF THE SCRANTON WILKES-
BARRE METRO. RAIN IS DIMINISHING BUT 1 TO 2 INCHES OF RAIN HAS
OCCURRED IN ABOUT AN HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SCRANTON...WILKES-BARRE...PITTSTON...DUNMORE...OLD FORGE...DICKSON
CITY...MOOSIC...EDWARDSVILLE...LUZERNE...WEST WYOMING...GLENDALE...
KINGSTON...PLAINS...TAYLOR...EXETER...SWOYERSVILLE...DURYEA...WEST
PITTSTON...LARKSVILLE AND FORTY FORT.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND DONT DROWN. DO NOT DRIVE INTO FLOODED ROADWAYS.
&&
LAT...LON 4146 7561 4140 7554 4131 7570 4124 7586
4124 7590 4129 7594 4134 7587 4141 7576
$$
MDP2 follow-up statements
259
WGUS71 KBGM 082330
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
730 PM EDT MON JUN 8 2015
PAC069-079-090145-
/O.CON.KBGM.FF.W.0003.000000T0000Z-150609T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-LACKAWANNA PA-
730 PM EDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHEASTERN LUZERNE AND CENTRAL LACKAWANNA COUNTIES...
AT 723 PM EDT...DOPPLER RADAR INDICATED THAT WHILE HEAVY RAIN HAS
ENDED...1 TO 2 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED
AREA...INCLUDING A MEASURED 1.5 INCHES IN AN HOUR AT SCRANTON WILKES-
BARRE INTERNATIONAL AIRPORT.
THOUGH LITTLE ADDITIONAL RAIN WILL OCCUR...FLASH FLOODING IMPACTS
FROM EARLIER HEAVY RAINFALL ARE ONGOING OR IN PROGRESS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SCRANTON...WILKES-BARRE...PITTSTON...DUNMORE...OLD FORGE...DICKSON
CITY...MOOSIC...EDWARDSVILLE...LUZERNE...WEST WYOMING...GLENDALE...
KINGSTON...PLAINS...TAYLOR...EXETER...SWOYERSVILLE...DURYEA...WEST
PITTSTON...LARKSVILLE AND FORTY FORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4146 7561 4140 7554 4131 7570 4124 7586
4124 7590 4129 7594 4134 7587 4141 7576
$$
MDP069
WGUS71 KBGM 090014
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
814 PM EDT MON JUN 8 2015
PAC069-079-090022-
/O.CAN.KBGM.FF.W.0003.000000T0000Z-150609T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-LACKAWANNA PA-
814 PM EDT MON JUN 8 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN LUZERNE AND CENTRAL
LACKAWANNA COUNTIES IS CANCELLED...
HEAVY RAIN HAS ENDED. FLOOD WATERS FROM THE EARLIER RAIN HAS RECEDED
AND WILL NO LONGER POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4146 7561 4140 7554 4131 7570 4124 7586
4124 7590 4129 7594 4134 7587 4141 7576
$$
MDPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 4:09 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 8, 4:09 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
409 PM EDT MON JUN 8 2015
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE PREVALENT THROUGH
TONIGHT...AHEAD OF A SLOW MOVING COLD FRONT. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH
LOCALLY GUSTY WINDS AND HEAVY RAINFALL. SHOWERS WILL BECOME MORE
WIDELY SCATTERED ON TUESDAY...WITH DRIER WEATHER EXPECTED ON
WEDNESDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
AS OF MID AFTERNOON, LINE OF THUNDERSTORMS EXTENDS FROM CHEMUNG
COUNTY NE TO NW BROOME COUNTY NE TO S ONEIDA. NORTHERN EXTENT OF
LINE AS BEEN WEAKENING WITH THE BEST INSTABILITY SETTING UP OVER
PA AND THE SOUTHERN TIER OF NEW YORK WHERE SB CAPES IN 500-100
J/KG RANGE. 0-6 KM BULK SHEAR STILL NEAR 30 KNOTS WITH 0-1 KM
SHEAR 20-25 KNOTS. THUS, BEST CHANCES FOR SEVERE WEATHER AT THIS
POINT ALONG AND S/E OF THE SOUTHERN PORTION OF THIS LINE FROM
CENTRAL SOUTHERN TIER INTO NE PA AS LINE CONTINUES TO PUSH
SE...THIS INCLUDES GREATER BINGHAMTON AREA AND ALL OF NE PA. IN
ADDITION TO THE AFOREMENTIONED LINE, ALSO MONITORING STRONG TO
SEVERE CELLS OVER CENTRAL PA MOVING EAST..THUS NOT OUT OF THE
WOODS. TIME OF CONCERN WILL BE THE NEXT 2 TO 4 HOURS OVER THESE
AREAS. DAMAGING WINDS, HEAVY RAIN WITH RISK OF FLASH FLOODING CONTINUES
TO BE THE BIGGEST THREAT HOWEVER TORNADO WATCH REMAINS IN EFFECT
SO ISOLATED TORS STILL CAN'T BE RULED OUT ESPECIALLY IN NE PA AS
STILL FAVORABLE CONDITIONS FOR POSSIBLE SUPERCELLS.
ONCE WE GET INTO THIS EVENING, EXPECT WE'LL HAVE STORMS
CONGEALING OVER NE PA INTO CENTRAL SOUTHERN TIER EAST INTO
SULLIVAN AND DELAWARE COUNTIES. SEVERE THREAT SHOULD BE
DIMINISHING BY AROUND MID EVENING HOWEVER AS MAIN SHORTWAVE
ENERGY ROUNDS BASE OF TROUGH AND DIFFUSE COLD FRONT PUSHES SOUTH
AND TENDS TO STALL OUT, EXPECT SHOWERS AND STORMS TO CONTINUE WITH
HEAVY RAIN BECOMING THE BIGGEST THREAT. AREAS FROM I-81 EAST LOOK
TO BE SEEING HEAVIEST PRECIP BY THIS TIME WITH BIGGEST THREAT FOR
ANY FLOODING ISSUES. GENERALLY LOOKING AT BASIN AVERAGE RAIN
AMOUNTS FOR THE OVERNIGHT PERIOD OF A HALF AN INCH TO AN INCH
WITH LOCALLY HIGHER AMOUNTS LIKELY. THUS, EXPECT RISES ON SMALL
STREAMS AND HEADWATERS.
HEAVIEST SHOWERS ASSOCIATED WITH COLD FRONT, INSTABILITY, HIGH
PWATS FINALLY PUSHES EAST FOR TUESDAY. HOWEVER AS UPPER TROUGH
PUSHES THROUGH EXPECT UNSETTLED CONDITIONS WITH CONTINUING
WIDESPREAD SHOWERS AND POSSIBLE AFTERNOON THUNDERSTORMS.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
SYSTEM FINALLY PUSHES OUT TUESDAY NIGHT WITH DRY PERIOD SETTING
UP INTO FIRST PART OF WEDNESDAY AS WEAK RIDGING MOVES IN. EXPECT
HIGHS AROUND 80 WEDNESDAY UNDER A MIX OF SUN AND CLOUDS. LATE DAY
A WEAK FRONT APPROACHES FROM NORTH AND WEST AND WILL BRING A
CHANCE FOR SOME SCATTERED SHOWERS AND THUNDERSTORMS AS IT MOVES SE
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY. NOT EXPECTING ALL
DAY RAIN TYPE OF EVENT AND WEAK FRONT EVEN LOOKS TO BE WEAKENING
OVER AREA BY LATE THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIPRES STARTS OFF THE XTNDD PD THU NGT INTO FRI WITH MSTLY DRY
CONDS AND COOL AIR. LTR FRI INTO SAT...SHRT WV AND SFC LOW MVES
RAPIDLY THRU THE GREAT LAKES AND INTO THE FCST AREA. GOOD CHANCE
OF SHWRS AND TSTMS WITH THE LOW AS IT RACES BY...ESP CNSRDG THE
GOOD UPR JET STRUCTURES ASSOCIATED WITH THE WV.
HIPRES AT THE SFC AND SHRP RDGG ALOFT BHD THE LOW WILL BRING A DRY
DAY SUNWITH MODERATING AIR RAISING TEMPS LATE IN THE DAY.
GNRLY FLWD HPC GUID THRU THE PD.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
TSTMS MVG THRU THE FCST AREA AHD OF A DFC TROF WILL BRING BREIF
MVFR AND IFR CONDFS...ALONG WITH GUSTY WINDS...FOR THE NEXT FES
HRS. OVERNIGHT...SNDG STABILIZES AN LOW CLDS AND FOG ARE THE
RESULT. SO...XPCT IFG COGS AND MVFR VSBYS TO DVLP ACROSS MUCH OF
THE AREA. SOMEWHAT DRIER AIR BEGINS TO ENTER THE AREA NEAR THE END
OF THE TAF PD BRINGING A RETURN TO VFR CONDS.
.OUTLOOK...
TUE...RESTRICTIONS POSSIBLE IN SCATTERED SHOWERS AND
THUNDERSTORMS.
TUE NIGHT-WED...MAINLY VFR.
WED NGT-SAT...RESTRICTIONS POSSIBLE AGAIN WITH THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ009-
015>018-022-036-037.
&&
SYNOPSIS...PCF
NEAR TERM...PCF
SHORT TERM...PCF
LONG TERM...DGM
AVIATION...DGMHazardous weather outlook, Jun 8, 5:21 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 521 PM EDT MON JUN 8 2015 NYZ057-062-PAZ039-040-043-044-047-048-072-092130- DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 521 PM EDT MON JUN 8 2015 ...TORNADO WATCH 274 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-092130- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-BRADFORD- 521 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL PASS THROUGH THE REGION FROM TIME TO TIME TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE, WHICH COULD CAUSE MINOR FLOODING PROBLEMS MAINLY IN URBAN DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 2:43 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT MON JUN 8 2015
NYZ022>024-PAZ038-081945-
SCHUYLER NY-CHEMUNG NY-STEUBEN NY-BRADFORD PA-
243 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN STEUBEN...
SOUTHEASTERN SCHUYLER...CHEMUNG AND NORTHWESTERN BRADFORD COUNTIES
...
* AT 243 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LINDLEY...OR NEAR CORNING...MOVING EAST AT 40 MPH.
* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
MILLERTON AROUND 250 PM EDT.
EAST CORNING AROUND 255 PM EDT.
SOUTHPORT...BIG FLATS AND PINE CITY AROUND 300 PM EDT.
ELMIRA...WEST ELMIRA AND HORSEHEADS AROUND 305 PM EDT.
WELLSBURG...BREESPORT AND LOWMAN AROUND 310 PM EDT.
ERIN AROUND 315 PM EDT.
WAVERLY AROUND 320 PM EDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL NEW
YORK AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4212 7721 4229 7664 4228 7663 4209 7655
4205 7654 4201 7656 4200 7655 4200 7651
4198 7650 4195 7692 4200 7693 4200 7717
TIME...MOT...LOC 1843Z 257DEG 35KT 4205 7709
MSESpecial weather statement, Jun 8, 5:40 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT MON JUN 8 2015
PAZ044-047-072-082245-
LACKAWANNA PA-LUZERNE PA-SOUTHERN WAYNE PA-
540 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WAYNE...NORTHEASTERN
LUZERNE AND LACKAWANNA COUNTIES ...
* AT 540 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OLD FORGE...OR NEAR SCRANTON...MOVING EAST AT 45 MPH.
* STRONG WIND GUSTS AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS
STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
DUNMORE...DICKSON CITY AND OLYPHANT AROUND 550 PM EDT.
MOSCOW AND ELMHURST AROUND 555 PM EDT.
STERLING AND MOUNT COBB AROUND 600 PM EDT.
LAKE ARIEL AND TRESSLARVILLE AROUND 605 PM EDT.
ARLINGTON AROUND 610 PM EDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN
PENNSYLVANIA.
LAT...LON 4127 7599 4139 7582 4147 7580 4150 7578
4152 7579 4154 7579 4160 7532 4137 7530
4137 7533 4138 7534 4136 7535 4134 7535
4133 7531 4132 7532
TIME...MOT...LOC 2140Z 257DEG 38KT 4138 7573
MSESpecial weather statement, Jun 8, 5:55 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
555 PM EDT MON JUN 8 2015
NYZ057-082245-
DELAWARE NY-
555 PM EDT MON JUN 8 2015
...THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT CENTRAL TO
EASTERN DELAWARE COUNTY...
* AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
WITH HEAVY RAIN EXTENDING FROM STAMFORD TO 7 MILES NORTHWEST OF
HARVARD...AND MOVING EAST AT 40 MPH.
* RAINFALL RATES WILL BE IN EXCESS OF AN INCH PER HOUR WITHIN THE
HEAVIEST PORTION OF THE LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
WALTON...DELHI...ROXBURY...COLCHESTER...ANDES...STAMFORD...
MARGARETVILLE...HOBART...FLEISCHMANNS...FISHS EDDY...ARKVILLE...
EAST BRANCH...BOVINA CENTER...HARVARD...CORBETT...DOWNSVILLE...
ROSCOE...HAMDEN...BIG POND CAMPSITE AND LITTLE POND CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE WATER ON ROADWAYS AND QUICK RISES ON CREEKS...SUCH AS BEERS
BROOK AND WAKEMAN BROOK. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL NEW
YORK.
LAT...LON 4221 7453 4220 7453 4217 7446 4215 7453
4212 7456 4188 7507 4203 7538 4247 7468
4242 7461 4235 7443
TIME...MOT...LOC 2151Z 257DEG 35KT 4239 7459 4208 7524
MDPSpecial weather statement, Jun 8, 6:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
610 PM EDT MON JUN 8 2015
PAZ039-040-072-082245-
SUSQUEHANNA PA-NORTHERN WAYNE PA-SOUTHERN WAYNE PA-
610 PM EDT MON JUN 8 2015
...THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT SOUTHERN TO
EASTERN SUSQUEHANNA COUNTY PA INTO WAYNE COUNTY PA...
* AT 607 PM EDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS WITH
HEAVY RAIN IN SOUTHEASTERN SUSQUEHANNA COUNTY...CROSSING INTO
WAYNE COUNTY.
* RAINFALL RATES WILL BE IN EXCESS OF AN INCH PER HOUR WITHIN THE
HEAVIEST PORTION OF THE STORMS...WHICH MAY CAUSE FLOODING ON
ROADWAYS AND OTHER AREAS OF POOR DRAINAGE.
* LOCATIONS IMPACTED INCLUDE...
HONESDALE...FOREST CITY...HARFORD...WAYMART...HOP BOTTOM...
THOMPSON...UNION DALE...PROMPTON...BETHANY...STARRUCCA...GIBSON...
ROYAL...EQUINUNK...GLENWOOD...PLEASANT MOUNT...STARLIGHT...
RUTLEDGEDALE...LENOXVILLE...HIAWATHA AND HANKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE WATER ON ROADWAYS AND QUICK RISES ON CREEKS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL NEW
YORK AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4171 7505 4171 7507 4159 7508 4156 7545
4164 7546 4165 7590 4167 7590 4188 7555
4194 7529 4186 7526 4187 7517 4185 7516
4181 7507 4177 7510 4176 7506
TIME...MOT...LOC 2207Z 254DEG 28KT 4169 7555
MDPSpecial weather statement, Jun 8, 6:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 621 PM EDT MON JUN 8 2015 PAZ044-047-082315- LACKAWANNA PA-LUZERNE PA- 621 PM EDT MON JUN 8 2015 ...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AFFECTING NORTHEASTERN LUZERNE AND CENTRAL LACKAWANNA COUNTIES... * AT 620 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL ACROSS PARTS OF NORTHEASTERN LUZERNE AND CENTRAL LACKAWANNA COUNTIES...INCLUDING MOST OF THE SCRANTON WILKES-BARRE METRO AREA. * HEAVY RAINFALL WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR...WILL CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. QUICK RISES IN CREEKS CAN ALSO BE EXPECTED. * LOCATIONS IMPACTED INCLUDE... SCRANTON...WILKES-BARRE...PITTSTON...DUNMORE...OLD FORGE... ARCHBALD...DICKSON CITY...MOOSIC...OLYPHANT...EDWARDSVILLE... LUZERNE...HARVEYS LAKE...WEST WYOMING...MOSCOW...ELMHURST... GLENDALE...MOUNT COBB...KINGSTON...PLAINS AND BLAKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN PENNSYLVANIA. LAT...LON 4151 7547 4136 7545 4122 7603 4137 7604 TIME...MOT...LOC 2220Z 180DEG 0KT 4135 7571 MDP
Special weather statement, Jun 8, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
639 PM EDT MON JUN 8 2015
NYZ057-062-PAZ040-072-090015-
DELAWARE NY-SULLIVAN NY-NORTHERN WAYNE PA-SOUTHERN WAYNE PA-
639 PM EDT MON JUN 8 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHERN SULLIVAN...
SOUTHEASTERN DELAWARE AND WAYNE COUNTIES...
* AT 638 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
ACROSS PARTS OF NORTHERN SULLIVAN...SOUTHEASTERN DELAWARE AND WAYNE
COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS IMPACTED INCLUDE...
HONESDALE...LIBERTY...BETHEL...DAMASCUS...NEVERSINK...CALLICOON...
STERLING...COCHECTON...WAYMART...HAWLEY...JEFFERSONVILLE...
FLEISCHMANNS...PROMPTON...BETHANY...PARKSVILLE...EQUINUNK...LAVA...
PLEASANT MOUNT...RUTLEDGEDALE AND GRAHAMSVILLE.
RAIN WITH HEAVY DOWNPOURS CAN BE EXPECTED THROUGH 730 PM. RAINFALL
TOTALS OF 1 TO 3 INCHES WILL CAUSE MINOR FLOODING IN FLOOD PRONE
AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL NEW
YORK AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4189 7449 4156 7502 4160 7507 4146 7518
4130 7544 4177 7547 4218 7452 4215 7450
4202 7478
TIME...MOT...LOC 2238Z 180DEG 0KT 4189 7485
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 5:40 PM EDT | Special Weather Statement | BGM | Lackawanna | 65 min |
| Jun 8, 6:10 PM EDT | Special Weather Statement | BGM | Wayne | 35 min |
| Jun 8, 6:21 PM EDT | Special Weather Statement | BGM | Lackawanna | 54 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | BGM | Wayne | 96 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.